# SDR ABXA070026

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 56,517 hours, 44,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FUSELAGE SKIN AT LONGERON 22, FOUND SKIN CRACKED AT LOWER AFT CORNER OF AIR STAIR DOOR, STA 200.  REPAIRED CRACK IAW ABX EA 5300001-003-2.
